Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Double Exponential Distribution: Using Calculus to Find a Maximum Likelihood Estimator

Robert M. Norton
The American Statistician
Vol. 38, No. 2 (May, 1984), pp. 135-136
DOI: 10.2307/2683252
Stable URL: http://www.jstor.org/stable/2683252
Page Count: 2
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
135
    135
  • Thumbnail: Page 
136
    136